t-Representability of maximal subgroups of symmetric groups

Main Article Content

Sini P

Abstract

A subgroup \(H\) of the group \(S(X)\) of all permutations of a set \(X\) is called \(t\)−representable on \(X\) if there exists a topology \(T\) on \(X\) such that the group of homeomorphisms of \((X, T ) = K\). In this paper we study the \(t\)-representability of maximal subgroups of the symmetric group.

Article Details

How to Cite
P, S. (2018). t-Representability of maximal subgroups of symmetric groups. Journal of Advanced Studies in Topology, 9(1), 27-33. https://doi.org/10.20454/jast.2018.1294
Section
Original Articles